MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0400
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "in the process of using iabp, there were 2 times when the instrument suddenly stopped with a black screen without any alarm.Suddenly black screen shutdown under the prompt, about 2 minutes after restarting can run normally.Because of the repeated black screen failure of the device, the patient has been replaced with a new device for treatment." the iabp was removed and replaced.No delay or interruption to therapy.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "instrument suddenly stopped with a black screen" is not able to be confirmed.The product was not returned for investigation.According to additional information received, the issue was not able to be duplicated.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
ARROW AUTOCAT 2
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19226103
Report Number3010532612-2024-00292
Device Sequence Number12696354
Product Code DSP
UDI-Device Identifier30801902051722
UDI-Public30801902051722
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAP-0400
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPROTED; NONE REPROTED
Patient SexUnknown